# SDR UIEA2017022000218

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- Engine: Ge CF680A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET LOWER TWO BOLT HOLES HAVE CORROSION.  FREEZE PLUGS FABRICATED AND INSTALLED IAW SRM 51-20-07, PARA B, FIG 5 & FIG C, AND PARA 3B AND RDR PMO-TLS-17-007-14B.
